P. Philippon | Dénominateurs dans le théorème des zéros de Hilbert | 1-25 |
A. Czogała | On reciprocity equivalence of quadratic number fields | 27-46 |
J. Sands | Generalization of a theorem of Siegel | 47-57 |
D. Klusch | On entry 8 of Chapter 15 of Ramanujan's Notebook II | 59-64 |
T. Kløve | Constructions of $B_{h}[g]$-sequences | 65-78 |
J. Davenport D. Coppersmith | Polynomials whose powers are sparse | 79-87 |
M. Lu | On a problem of sums of mixed powers | 89-102 |
L. Murata | The distribution of primes satisfying the condition $a^{p-1} ≡ 1 (mod p^{2})$ | 103-111 |
Н. Тимофеев | Гипотеза Эрдеша-Кубилюца о распределении значений аддитивных функций на последовательности сдвинутых простых чисел | 113-131 |
J. Hsia A. Earnest | One-class spinor genera of positive quadratic forms | 133-139 |
G. Harman | Fractional and integral parts of $p^{λ}$ | 141-152 |
И. Шпарлинский | О полиномиальных сравнениях | 153-156 |
G. Niklasch R. Quême | An improvement of Lenstra's criterion for Euclidean number fields: The totally real case | 157-168 |
I. Ruzsa | The density of the set of sums | 169-172 |
A. Fujii | An additive problem of prime numbers | 173-179 |
S. Raghavan J. Sengupta | A Dirichlet series for Hermitian modular forms of degree 2 | 181-201 |
M. Ayad | Sur le théorème de Runge | 203-209 |
K. Bartz | Correction to the paper: "An effective order of Hecke-Landau zeta functions near the line σ=1. I" (Acta Arith. 50 (1988), no. 2, 183-193) | 211-211 |
J. Cassels | Obituary of Kurt Mahler | 215-228 |
. | List of publications of Kurt Mahler | 229-237 |
P. Becker | Effective measures for algebraic independence of the values of Mahler type functions | 239-250 |
M. Filaseta | On an irreducibility theorem of I. Schur | 251-272 |
S. Louboutin | Norme relative de l'unité fondamentale et 2-rang du groupe des classes d'idéaux de certains corps biquadratiques | 273-288 |
M. Le | On the generalized Ramanujan-Nagell equation $x^{2} - D = p^{n}$ | 289-298 |
K. Ramachandra A. Sankaranarayanan | Note on a paper by H. L. Montgomery - II | 299-308 |
U. Rausch | Zum Ellipsoidproblem in algebraischen Zahlkörpern | 309-333 |
J. Hinz | Chen's theorem in totally real algebraic number fields | 335-361 |
C. Pomerance P. Erdős E. Schmutz | Carmichael's lambda function | 363-385 |